| Catalog Number |
ADM04015008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
05/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two in.Pact admiral dcb were used to treat the left prox, mid and distal sfa.Approximately 3 months post procedure the patient suffered critical limb ischemia reported as probably related to the target lesion and was treated with a pta.The event is resolved.The investigator and sponsor assessed the event as not related to the device, procedure or paclitaxel.(updates (b)(6) 2019 also reviewed).